Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

What is the reason for postpartum dark brown discharge ?

i am 4 weeks postpartum and having a dark brown almost black discharge I had a vaginal birth , with no complications. I went through the colors that I was supposed to red dark red light brown then I almost stopped bleeding .... then I bled red again now I m at a dark brown almost black color I have been having moderate cramping lately and migraines (they may not be related) Is this normal or should I consult my doctor?
Asked On : Fri, 5 Aug 2011
Answers:  2 Views:  1576
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Pulmonology 's  Response
Its pretty normal to have bleed per vagina even upto 6 weeks after delivery. dont worry
Answered: Fri, 5 Aug 2011
I find this answer helpful
Pediatrician Dr. Aseem's  Response
Welcome to HCM
Read your prob, after 4wks of delivary blood comes from vagina is not normal. colour of bleeding is dark brown n red, this is considered as postpartum bleeding. you should get sonography, n consult with your doc.
Answered: Fri, 5 Aug 2011
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor